MathSciNet Relay Station
MathSciNet bibliographic data
MR1790711 58E20 (35J20 46E35 58D15)
Rivière, Tristan Dense subsets of $H^{1/2}(S^2,S^1)$. Ann. Global Anal. Geom. 18 (2000), no. 5, 517–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement